# SDR ABXA9800112

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Part number: 39010481
- Condition: Out Of Adj
- Location: Lt Cockpit
- Component: Doug
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SEAT DID NOT LOCK IN PLACE AND SLID BACK INADVERTENTLY, DURING CRUISE.  ADJUSTED AND LUBRICATED LOCK PIN CABLE.
